# SDR CALA2023070502161

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 70,032 hours, 26,536 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 14A8800
- Condition: Cracked
- Location: Nr 3 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON LH WINDOW FRAME AT FWD FASTENER HOLE LOWER AREA (REF. AAR NR 99974173). 245 AND AAR QC V918832) REPAIRED LH NO.3 WINDOW FRAME E-F POST IAW B737-800 EA 230194 RE V R SRM 51-40-09, 51-20-10-0G-0, SOPM 20-30-03, NDTM PART 6 51-0 0-00 PROC 23, PART 6 51-00-00 PROC 16, AAR TOOL 47 EXP 12/7/23, 8461 D/D 1/10/24 AND EC/RA 5611-01323 (WORK ACCOMPLISHED BY V936 ADD EMP:V936245 REF ELB LOG PAGES 5059974, 5059835 AND 5059010 FOR REINSPECTION CRITERIA REQUIRED BY ECRA 5611-01323.
